# SDR SIMA20140713005

- Difficulty date: July 13, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 32,467 hours, 29,301 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 1 INSPECTION FOUND SECTION 4 FLOOR PROXIMITY EMER LIGHT ASSEMBLY INOPERATIVE.  ITEM DEFERRED IAW MEL 33-30.  INSTALLED NEW SPLICES AT SECTION 4 FLOOR STRIP IAW WM CH 20-50-01.  OPERATIONS CHECKED GOOD IAW MM CH 33-50-00.  MEL ITEM RESTORED.
